Adiflam Plus 400 mg/500 mg Tablet

17.90

Out of stock

Manufacturer: Leben Life Sciences Pvt Ltd Salt Compositions: Ibuprofen (400mg) + Paracetamol (500mg)
Quantity: 10 tablets in 1 strip
Storage: Store below 30°C

Description

Information About Adiflam Plus 400 mg/500 mg Tablet

Adiflam Plus 400 mg/500 mg Tablet is made up of two pain relievers. They collaborate to alleviate pain, fever, and inflammation. It is used to treat a variety of diseases, including headaches, muscle discomfort, menstrual pain, toothache, and joint pain.

To decrease adverse effects, use Adiflam Plus 400 mg/500 mg Tablet with food. Your doctor will determine the appropriate dose and frequency of administration. You should take it on a regular basis, as directed by your doctor. Pain medications are usually best administered at the first sign of pain. It is solely intended for short-term use. Consult your doctor if the symptoms persist or worsen, or if the medication is needed for more than three days.

If this medication is used correctly, side effects are uncommon; however, it may induce heartburn, indigestion, nausea, and stomach pain. If any of these annoy you or do not go away, see your doctor.

This medication is routinely prescribed and considered safe, although it may not be appropriate for everyone. Before taking it, inform your doctor if you consume a lot of alcohol, use blood thinners, have asthma, or have any liver or kidney problems. It may have an impact on the dose or usefulness of this medication. Women who are pregnant or breastfeeding should also check their doctor before using it. Inform your doctor about all other medications you are taking because they may impact or be affected by this medication. It is advisable to avoid alcohol when using this medication.

Adiflam Plus 400 mg/500 mg Tablet Uses

  • Pain relief
  • Treatment of Fever

Adiflam Plus 400 mg/500 mg Tablet Benefits

In Pain relief

Adiflam Plus 400 mg/500 mg Tablet comprises two medications: paracetamol and ibuprofen, which are both commonly used as pain relievers. They function in various ways to alleviate pain, edema, and inflammation. This medication is particularly efficient in treating mild to moderate pain caused by migraines, headaches, backaches, period pain, tooth pain, and rheumatic and muscle pain. This medication is more helpful in treating strains, sprains, and muscle discomfort since it has an anti-inflammatory component.

To get the most out of it, take it exactly as directed. Do not take more than you need, as this can be harmful, and do not take it for longer than necessary. In general, you should take the lowest effective dose for the shortest amount of time.

In Treatment of Fever

Adiflam Plus 400 mg/500 mg Tablet aids in the reduction of excessive temperatures induced by fever. This medication relieves cold and flu symptoms, as well as sore throat and fever. To get the most out of it, take it exactly as directed. Take no more than you need and no longer than necessary, as this can be harmful. In general, you should take the lowest effective dose for the shortest amount of time.

Adiflam Plus 400 mg/500 mg Tablet Side Effects

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Adiflam Plus

  • Heartburn
  • Indigestion
  • Nausea
  • Stomach pain

How To Use Adiflam Plus 400 mg/500 mg Tablet

Take this medication at the dose and for the duration prescribed by your doctor. Take it all at once. It should not be chewed, crushed, or broken. Adiflam Plus 400 mg/500 mg Tablet should be consumed with food.

FAQs

Q1. Is Adiflam Plus 400 mg/500 mg Tablet safe to take?
Most individuals are unaffected by Adiflam Plus 400 mg/500 mg Tablet. However, it may produce certain unpleasant side effects in some people, such as nausea, vomiting, stomach discomfort, heartburn, and diarrhea. Inform your doctor if you have any persistent problems as a result of this drug.

Q2. Can I discontinue taking Adiflam Plus 400 mg/500 mg Tablet after my pain has subsided?
If you are taking Adiflam Plus 400 mg/500 mg Tablet for a condition that causes chronic pain, you should keep taking it as prescribed by your doctor. It can be stopped if you are only using it for temporary pain relief.

Q3. Can Adiflam Plus 400 mg/500 mg Tablet induce nausea and vomiting?
Yes, using Adiflam Plus 400 mg/500 mg Tablet can result in nausea and vomiting. It can be taken with milk, food, or antacids to prevent nausea. Avoid consuming fatty or fried foods while taking this medication. If you vomit, drink plenty of water or other drinks in small, regular sips. Consult your doctor if the vomiting continues and you detect indicators of dehydration, such as dark, strong-smelling urine or a low frequency of urination. Do not take any additional medications without first consulting your doctor.

Be the first to review “Adiflam Plus 400 mg/500 mg Tablet”